This paper gives a rigorous interpretation of a Feynman path integral on a Riemannian manifold M with non-positive sectional curvature. A Riemannian metric is given on the space of piecewise geodesic paths adapted to the partition of , whence a finite-dimensional approximation of Wiener measure is developed. It is proved that, as , the approximate Wiener measure converges in a sense to the measure on the Wiener space with Wiener measure . This gives a possible prescription for the path integral representation of the quantized Hamiltonian, as well as yielding such a result for the natural geometric approximation schemes originating in [L. A. Andersson and B. K. Driver, J. Funct. Anal. 165 (1999), no. 2, 430-498] and followed by [Adrian P. C. Lim, Rev. Math. Phys. 19 (2007), no. 9, 967-1044].

生成讲解博客的中文版本

生成AI智能校验的中文版本